zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lie symmetry methods for multi-dimensional parabolic PDEs and diffusions. (English) Zbl 1242.35008
Summary: We introduce new methods based upon integrating Lie symmetries for the construction of explicit fundamental solutions of multi-dimensional second order parabolic PDEs. We present applications to the problem of finding transition probability densities for multi-dimensional diffusions and to representation theory. Many explicit examples are given to illustrate the techniques.
MSC:
35A08Fundamental solutions of PDE
35B06Symmetries, invariants, etc. (PDE)
35K10Second order parabolic equations, general
References:
[1]Binding, P. A.; Browne, P. J.; Watson, B. A.: Spectral asymptotics for Sturm-Liouville equations with indefinite weight, Trans. amer. Math. soc. 354, No. 10, 4043-4065 (2002) · Zbl 1017.34082 · doi:10.1090/S0002-9947-02-03023-4
[2]Bluman, G.; Kumei, S.: Symmetries and differential equations, (1989)
[3]Craddock, M.: Symmetry groups of partial differential equations, separation of variables and direct integral theory, J. funct. Anal. 125, No. 2, 452-479 (1994) · Zbl 0809.35014 · doi:10.1006/jfan.1994.1133
[4]Craddock, M.: The symmetry groups of linear partial differential equations and representation theory, I, J. differential equations 116, No. 1, 202-247 (1995) · Zbl 0845.35020 · doi:10.1006/jdeq.1995.1034
[5]Craddock, M.: Fundamental solutions, transition densities and the integration of Lie symmetries, J. differential equations 246, No. 1, 2538-2560 (2009) · Zbl 1227.35012 · doi:10.1016/j.jde.2008.10.017
[6]Craddock, M.; Dooley, A. H.: On the equivalence of Lie symmetries and group representations, J. differential equations 249, No. 1, 621-653 (2010)
[7]Craddock, M.; Lennox, K. A.: Lie group symmetries as integral transforms of fundamental solutions, J. differential equations 232, 652-674 (2007) · Zbl 1147.35009 · doi:10.1016/j.jde.2006.07.011
[8]M. Craddock, K.A. Lennox, Calculating transition densities and functionals for multi-dimensional diffusions by Lie symmetry methods, submitted for publication.
[9]Craddock, M.; Lennox, K. A.: The calculation of expectations for classes of diffusion processes by Lie symmetry methods, Ann. appl. Probab. 19, No. 1, 127-157 (2009) · Zbl 1227.35028 · doi:10.1214/08-AAP534
[10]M. Craddock, E. Platen, On explicit probability laws for classes of scalar diffusions, preprint, March 2009.
[11]Erdélyi, A.: Tables of integral transforms, vol. 2, (1954)
[12]Finkel, F.: Symmetries of the Fokker-Planck equation with a constant diffusion matrix in 2+1 dimensions, J. phys. A 32, 2671-2684 (1999) · Zbl 0946.60096 · doi:10.1088/0305-4470/32/14/008
[13]Friedman, A.: Partial differential equations of parabolic type, (1964) · Zbl 0144.34903
[14]Goard, J.: Fundamental solutions to Kolmogorov equations via reduction to canonical form, J. appl. Math. decis. Sci. 2006, 24 (2006) · Zbl 1156.60050 · doi:10.1155/JAMDS/2006/19181
[15]Gradshteyn, I. S.; Ryzhik, I. M.: Table of integrals, series and products, (2000)
[16]Gurarie, D.: Symmetries and Laplacians introduction to harmonic analysis, group representations and applications, North-holland math. Study ser. 174 (1992) · Zbl 0787.22001
[17]Ii, D. L. Harrar; Osborne, M. R.: Computing eigenvalues of ordinary differential equations, Anziam j. E 44, 313-334 (2003)
[18]Itô, S.: Diffusion equations, Transl. math. Monogr. 114 (1992) · Zbl 0787.35001
[19]Karatzas, I.; Shreve, S.: Brownian motion and stochastic calculus, Grad texts in math. 113 (1991) · Zbl 0734.60060
[20]P. Laurence, T.H. Wang, Closed form solutions for quadratic and inverse quadratic term structure models, preprint, 2005. · Zbl 1106.35120 · doi:10.1142/S0219024905003396
[21]K.A. Lennox, Lie symmetry methods for multidimensional linear, parabolic PDEs and diffusions, PhD thesis, Mathematical Sciences, UTS, University of Technology, Broadway, Sydney, November 2010.
[22]Lützen, J.: Sturm and Liouville’s work on ordinary linear differential equations. The emergence of Sturm-Liouville theory, Arch. hist. Exact sci. 29, No. 4, 309-376 (1984) · Zbl 0548.01014 · doi:10.1007/BF00348405
[23], NIST handbook of mathematical functions (2010)
[24]Renardy, M.; Rogers, R. C.: An introduction to partial differential equations, Texts appl. Math. 13 (1993) · Zbl 0917.35001
[25]Revuz, D.; Yor, M.: Continuous martingales and Brownian motion, Grundlehren math. Wiss. 293 (1998)
[26]Robdera, M. A.: A concise approach to mathematical analysis, (2003)
[27]Sagan, H.: Boundary and eigenvalue problems in mathematical physics, (1961) · Zbl 0106.37303
[28]Schwartz, L.: Théorie des distributions, (1966)
[29]Watson, G. N.: A treatise of the theory of Bessel functions, Cambridge math. Lib. (1922) · Zbl 48.0412.02 · doi:http://www.hti.umich.edu/cgi/t/text/text-idx?c=umhistmath;idno=ACV1415
[30]Zemanian, A. H.: Distribution theory and transform analysis. An introduction to generalized functions with applications, (1965) · Zbl 0127.07201
[31]Zemanian, A. H.: Generalized integral transformations, Pure appl. Math. (1968) · Zbl 0181.12701